# SDR CA120322006

- Difficulty date: March 22, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Grob G 120A
- Aircraft time: 3,038 hours
- Engine: Lyc AEIO540D4D5
- Propeller: Hartzl HCC3YR
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Drive Unit
- Part number: 120A4280
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 3,180 hours
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

(CAN) FLAP C/B TRIPPED.  FOUND FLAP DRIVE MOTOR CURRENT TO BE TOO HIGH WHEN CYCLING FLAPS, PARTICULARLY WHEN THE DRIVE MOTOR IS COOL OR COLD.  MOTOR WAS ALSO MAKING GROANING SOUNDS WHEN OPERATING.   FLAP DRIVE MOTOR SYSTEM FOUND TO BE PROBABLEMATIC IN COLD WEATHER OPERATIONS.  PROBLEM IS FLEET WIDE TO VARIOUS DEGREES, DEPENDING ON THE ACFT.
